Started recently on gabapentin. 100mg tablets, 3tabs 3x per day (900mg). Taking for severe nerve pain, ( legs feet and back). Been on for about a week, all I wanna do is sleep but have found nerve pain has increased dramtically at times. Do i persist as its only been a week or give them up? Has this happened to anyone else? Thanks
I must add, its sciatic pain, nerve pain from a narrowed spinal canal, (spinal stenosis), herniated discs. Also advanced degenerative changes. Im 41 and have suffered this for most my life, having gotten worse over the past four years having bouts of not being able to walk.. thanks again.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Feb 2013 • 2 answers
Hi, can anyone relate to this please? I have been taking Gabapentin for 6 weeks now for nerve pain,?
Posted 10 Feb 2014 • 6 answers
Posted 25 Apr 2014 • 3 answers
I got sciatic nerve pain in my foot feels like stone hurts continuously Gabapentin 300 not working!?
Posted 26 Apr 2014 • 5 answers
Posted 5 Jul 2016 • 1 answer